Convergence of option rewards for multivariate price processes
2012 (English)In: Theory of probability and mathematical statistics, ISSN 1547-7363, Vol. 85, 115-131 p.Article in journal (Refereed) Published
American type options with general payoff functions possessing polynomial rate of growth are considered for multivariate Markov price processes. Convergence results for optimal reward functionals of American type options for perturbed multivariate Markov processes are presented. These results are applied to approximation tree type algorithms for American type options for exponential multivariate Brownian price processes and mean-reverse price processes used to model stochastic dynamics of energy prices.
Place, publisher, year, edition, pages
2012. Vol. 85, 115-131 p.
American option, convergence of option rewards, binomial-trinomial tree approximation, optimal stopping, skeleton approximation, multivariate Markov price process
Probability Theory and Statistics
Research subject Mathematical Statistics
IdentifiersURN: urn:nbn:se:su:diva-43781OAI: oai:DiVA.org:su-43781DiVA: diva2:359390